# SDR HNAA2020110900199

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,893 hours, 41,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS POSSIBLE CRACKS AT 1 RIVET ON FR 79 BETWEEN STR 8L/9L.   EVALUATION COMPLETE: FUSELAGE EXTERNAL SKIN HAS POSSIBLE CRACKS AT 1 RIVET ON FR 79 BETWEEN STR 8L/9L.  FABRICATED AND INSTALLED BUSHING ON FUSELAGE EXTERNAL SKIN AT FRAME 79 BETWEEN STRINGERS 8L-9L, IAW EMB SRM 53-32-01 AND PIEDMONT EO1-53-20-0384.
